# SDR AALA20010620

- Difficulty date: March 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N888AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LIG5714
- Part serial: 10055
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  INSTALLED SERVICEABLE EMERGENCY EXIT LIGHT ASSEMBLY PER MM 33-50-061-4 PAGE 401, OPS CHECK OK.  (M)
